# SDR SWIA200616242

- Difficulty date: February 9, 2006
- Submitted: February 16, 2006
- Operation: Air carrier
- Aircraft: N748SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10203
- Aircraft time: 2,250 hours, 1,530 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Condition: Faulty
- Location: L/E Slat
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SLAT FAULT STATUS MESSAGE.  REPLACED RT OUTBOARD SKEW SENSOR AND RT INBOARD DISCONNECT SENSOR PER CRJ MM 27-81-39.  OP CHECKS GOOD IAW 27-31-00.
